# SDR DALA13022773238

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 63,677 hours, 27,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20C, EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BROKEN. REPLACED SPLICE IAW AMM 20-90-03.  LIGHT TESTED GOOD.
